# SDR CA190529004

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851CA01
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL CAUTION MESSAGE ON TAKEOFF ROLL. ONLY REACHED APPROXIMATELY 50-60 KNOTS. BRAKE TEMP ONLY REACHED 3 .REMOVED AND REPLACED THE STALL PROTECTION COMPUTER, PERFORMED THE OPS CHECK ON STALL PROTECTION SYSTEM , OPS CHECK GOOD. (TC# 20190529004)
